# SDR 08FDEA00730

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2008507N
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED INTERNAL SKIN ON PANEL 535GL, ON THE PARTS RACK.  REPAIRED INTERNAL SKIN PANEL 535 GL BY REMOVING THE DAMAGE & BLENDING & REMOVING BURRS.  FABRICATED REPAIR DOUBLER & BONDED DOUBLER TO THE PANEL. VACUUMED COMPLETING CURE OF BOND &  REMOVING EXCESS ADHESIVE FLASH. APPLYING SEALANT TO THE DOUBLER EDGES AND CURING. REAPPLIED FR PRIMER FINISH TO REPAIR AREA AND CURING IAW SRM 51-21-01. MINOR REPAIR.
